# SDR SWIA200718276

- Difficulty date: April 8, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 12,084 hours, 10,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BRAKE TRANSDUCER BRACKET IS CRACKED, DISCOVERED AT C-CHECK.  REPLACED LEFT TRANSDUCER BRACKET PER SRM 51-42-06 PGS 1-18, P/N: 601R75262-159.
